Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


General HIV health concern
Aug 27, 2013

I was diagnosed HIV positive two years ago, and have been receiving treatment and care since that time. I am currently taking Truvada and Isentress. My viral load is undetectable and my last T-cell count was around 975. However, here lately I have been seeing doctor after doctor with some symptoms and getting no answers. I have been experiencing extreme fatigue, a foggy head feeling, extreme anxiety, night sweats, and here lately my arms tremor even at rest. I have seen my infectious diseases doctor, and she said it sounded like anxiety. I saw an ENT, nothing was found. I had a CT scan done of my abdomen and brain, and saw a nuerologist. The nuerologist referred me to a psychiatrist who said I had generalized anxiety disorder, and he prescribed Lexapro and Ativan. I have seen some improvements, but the shaking of my arms, fatigue, and sweats are still here. I have only been taking those medications for about a week. All the doctors keep telling me anxiety, but I am extremely concerned, because I feel that there is something really wrong. My question is can you please give me any advice or suggestions as to where to go next? I hope I have picked the right forum; I am new to this site. Thank you for your help.

Response from Mr. Vergel

Congrats on your CD4 cells and undetectable viral load. I am sorry that you do not feel as good as those numbers would seem to infer.

Have your testosterone (free and total), estradiol and thyroid function (TSH, T3, T4 and reverse T3) measured. Low testosterone can cause night sweats and fatigue. High thyroid can cause shakiness and anxiety.

Let me know how it goes!

Nelson



Previous
facial lipoatrophy
Next
without doctor

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement